Jump to content
Important Survey - Please Participate ×

Confused about taper - please weigh in!


[ne...]

Recommended Posts

Horrendous r/t from 1.5 k pins to .208 - reinstated to 2.5 k pin by new Pdoc who seems to know what she's doing. Have suffered from GAD for way too long so she started me extra slow on Zoloft a week ago. Depression slowly fading and am having only minor side sxs. Problem is 2.5 k stabilized many issues but fatigue and leg weakness remain. Do I hold for a while at 2.5 to give Zoloft a chance to take effect any maybe stabilize on the weakness or just go ahead and cut? I think it's possible that fatigue and weakness is being CAUSED by the benzo and bot by the lack of it. Or am I paradoxical? I just don't know what to think and my doc is leaving the decision up to me. Says anything is possible and we won't know for certain unless we try. I desperately need advice. I have no idea what to do and I'm feel like I'm just lying here every day, waiting to die.
Link to comment
Share on other sites

The way I understand it, paradoxical means the drug actually has the opposite effect on you that it's supposed to have. For instance, since my leg weakness and a couple other symptoms did not go away after ibreinstated, I'm afraid I'm paradoxical. If that's the case, then I need to taper off this poison asap. Or if theres a chance it will go away if I hold a bit longer (1 week so far) then maybe I should do that. I've only been on Zoloft for a week also, so maybe another week hold might be in order. As I said, my Pdoc says it's up to me, but I've made so many mistakes during this nightmare I don't trust myself anymore. I could really use some opinions. Please.
Link to comment
Share on other sites

×
×
  • Create New...